ACTIMAX 500 TABLET

MAL07031271XZ

Active Ingredient:
Each tablet contains –
Paracetamol BP ….. 500mg

Indications:
For the relief of fever and mild to moderate pain including headache, migraine, symptoms of colds and flu, dental pain, period pain, back pain, muscular pain, nerve pain and osteoarthritis.

Product Descriptions:
ACTIMAX 500 Tablet is a white, round uncoated tablet with score on one side and flat on the other.
This product contains gelatin from bovine source.

Presentations:
Boxes of 10’s x 15, 10’s x 20, 10’s x 50, 12’s x 10 and 12’s x 50 in blister pack.